# SDR AALA201712229017

- Difficulty date: December 17, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 10,862 hours, 3,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BATTERY WON`T TEST AT THE R4 DOOR.  REPLACED THE FLASHLIGHT BATTERY. CHECKED GOOD IAW AMM 25-64-00.
